# SDR DL72S981404

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Out Of Position
- Location: Rt Service Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFT SERVICE DOOR SEAL NOT MAKING CONTACT.  A/C WOULD NOT HOLD PRESSURIZATION.  FOUND LOWER AFT CONER ROLLER NOT IN CAM.  OPENED DOOR INSP ROLLER AND STOPS.  ALL CK,D GOOD.  CLOSED  DOOR.  OP NORMAL.
